# SDR ASOA200900094

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAILS HAVE MINOR CORROSION ENTIRE THE LENGTH OF THE RAILS.  REMOVED AND REPLACED LEFT SIDE SEAT RAIL AT FS 743.00 TO FS 847.00 IAW CRJ 700 AMM 53-00-49.  AFTER REMOVAL OF THE SEAT RAIL FS 743.00 TO FS 847.00 WAS INSPECTED FOR CORROSION NO DEFECTS FOUND AT THIS TIME.  BLENDED RIGHT SIDE SEAT RAILS ON FS 740.00 WITHIN LIMITS IAW SRM CRJ 700 53-21-49 MA 7026048.
